Alert archive / Arkansas / Tornado Warnings in 2017
Tornado Warning 6, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Feb 28, 2017, 7:14 PM CST for Jackson County, White County, Woodruff County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 28, 2017, 7:14 PM CST (01:14 UTC)
- Expired
- Feb 28, 2017, 7:49 PM CST
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.75 in
Counties Jackson County, AR, White County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 97 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 3:40 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1117 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 931 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 341 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 8.2
The text
As transmitted.
272
WFUS54 KLZK 010114
TORLZK
ARC067-145-147-010200-
/O.NEW.KLZK.TO.W.0006.170301T0114Z-170301T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
714 PM CST TUE FEB 28 2017
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Northern Woodruff County in eastern Arkansas...
Southern Jackson County in eastern Arkansas...
Northeastern White County in central Arkansas...
* Until 800 PM CST
* At 714 PM CST, a severe thunderstorm capable of producing a tornado
was located over Judsonia, or near Searcy, moving northeast at 40
mph.
HAZARD...Tornado and baseball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Searcy... Augusta...
Bald Knob... Judsonia...
Kensett... Russell...
Tupelo... McFadden...
Hurricane Lake WMA... Bradford...
Beedeville... Weldon...
Blackville... Olyphant...
Shoffner... Ingleside...
Heffington... Fitzhugh...
Possum Grape... Worden...
This includes US Highway 67 between mile markers 47 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3519 9154 3523 9168 3534 9171 3553 9143
3554 9124 3542 9103 3536 9104
TIME...MOT...LOC 0114Z 238DEG 34KT 3525 9162
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
Cavanaugh4 follow-up statements
213
WWUS54 KLZK 010120
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
720 PM CST TUE FEB 28 2017
ARC067-145-147-010200-
/O.CON.KLZK.TO.W.0006.000000T0000Z-170301T0200Z/
Woodruff AR-Jackson AR-White AR-
720 PM CST TUE FEB 28 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHERN
WOODRUFF...SOUTHERN JACKSON AND NORTHEASTERN WHITE COUNTIES...
At 720 PM CST, a confirmed tornado was located over Bald Knob, or 9
miles east of Searcy, moving northeast at 40 mph.
HAZARD...Damaging tornado and baseball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely. This is a dangerous situation... take cover
immediately if you are in the path of this storm!
Locations impacted include...
Augusta... Bald Knob...
Russell... Tupelo...
McFadden... Bradford...
Beedeville... Weldon...
Blackville... Olyphant...
Shoffner... Ingleside...
Heffington... Fitzhugh...
Possum Grape... Worden...
Velvet Ridge...
This includes US Highway 67 between mile markers 52 and 78.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3522 9148 3525 9161 3535 9165 3553 9143
3554 9124 3542 9103 3536 9104
TIME...MOT...LOC 0120Z 238DEG 34KT 3528 9156
TORNADO...OBSERVED
HAIL...2.75IN
$$
Cavanaugh919
WWUS54 KLZK 010131
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
731 PM CST TUE FEB 28 2017
ARC067-145-147-010200-
/O.CON.KLZK.TO.W.0006.000000T0000Z-170301T0200Z/
Woodruff AR-Jackson AR-White AR-
731 PM CST TUE FEB 28 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR NORTHERN
WOODRUFF...SOUTHEASTERN JACKSON AND EAST CENTRAL WHITE COUNTIES...
At 731 PM CST, a confirmed tornado was located near Augusta, moving
northeast at 45 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Augusta... Russell...
Tupelo... McFadden...
Beedeville... Weldon...
Blackville... Shoffner...
Ingleside... Fitzhugh...
Worden...
This includes US Highway 67 between mile markers 60 and 64, and
between mile markers 69 and 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3527 9141 3529 9149 3537 9151 3549 9135
3554 9124 3542 9103 3536 9104
TIME...MOT...LOC 0131Z 242DEG 37KT 3533 9142
TORNADO...OBSERVED
HAIL...1.75IN
$$
Cavanaugh052
WWUS54 KLZK 010142
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
742 PM CST TUE FEB 28 2017
ARC145-010152-
/O.CAN.KLZK.TO.W.0006.000000T0000Z-170301T0200Z/
White AR-
742 PM CST TUE FEB 28 2017
...THE TORNADO WARNING FOR EAST CENTRAL WHITE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CST for eastern and
central Arkansas.
LAT...LON 3531 9130 3534 9139 3539 9141 3537 9138
3539 9139 3542 9137 3541 9136 3542 9135
3543 9136 3546 9132 3552 9121 3542 9103
3536 9104
TIME...MOT...LOC 0142Z 241DEG 29KT 3537 9134
$$
ARC067-147-010200-
/O.CON.KLZK.TO.W.0006.000000T0000Z-170301T0200Z/
Woodruff AR-Jackson AR-
742 PM CST TUE FEB 28 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CST FOR
NORTHEASTERN WOODRUFF AND SOUTHEASTERN JACKSON COUNTIES...
At 742 PM CST, a severe thunderstorm capable of producing a tornado
was located near Augusta, moving northeast at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Tupelo... McFadden...
Beedeville... Weldon...
Blackville... Shoffner...
Fitzhugh...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3531 9130 3534 9139 3539 9141 3537 9138
3539 9139 3542 9137 3541 9136 3542 9135
3543 9136 3546 9132 3552 9121 3542 9103
3536 9104
TIME...MOT...LOC 0142Z 241DEG 29KT 3537 9134
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Cavanaugh117
WWUS54 KLZK 010149
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
749 PM CST TUE FEB 28 2017
ARC067-147-010159-
/O.CAN.KLZK.TO.W.0006.000000T0000Z-170301T0200Z/
Woodruff AR-Jackson AR-
749 PM CST TUE FEB 28 2017
...THE TORNADO WARNING FOR NORTHEASTERN WOODRUFF AND SOUTHEASTERN
JACKSON COUNTIES IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A tornado watch remains in effect until 1000 PM CST for eastern and
central Arkansas.
Remember, a Severe Thunderstorm Warning still remains in effect.
LAT...LON 3531 9130 3534 9139 3539 9141 3537 9138
3539 9139 3542 9137 3541 9136 3542 9135
3543 9136 3546 9132 3552 9121 3542 9103
3536 9104
TIME...MOT...LOC 0148Z 238DEG 34KT 3541 9127
$$
CavanaughWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Feb 28, 5:50 PM CST, 1 hour 24 minutes earlier.
Area forecast discussion, Feb 28, 5:50 PM CST, 1 hour 24 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 550 PM CST Tue Feb 28 2017 .Aviation... VFR flight conditions will start the forecast, with MVFR conditions with strong to severe storms. Storms will affect most of central AR this evening, and move northeast. Tuesday evening convection will be more isolated and strong to severe, while tonight a cold front will gradually push across the state and additional convection will be seen along the cold front with also isolated strong to severe storms. Used VCSH and VCTS in all Tafs. Winds will be south at 10 to 20 mph with some gusts to 30 mph. Behind the front, winds will shift to the northwest. (59) && .Prev Discussion.../ Issued 259 PM CST Tue Feb 28 2017/ .SHORT TERM...Tonight Through Thursday Focus this afternoon is on the chances of showers and thunderstorms for tonight. The latest sounding...18Z...indicates a strong cap at about 3000 feet. The atmosphere will need a little more heating to break this cap and allow thunderstorms develop. A strong jet streak should come across the state around 03Z tonight and provide additional lift. The enhanced risk of severe thunderstorms continues for mainly the northern half of the area with a slight risk elsewhere. The cold front in the plains will not move through the state until after midnight. This will bring another chance of strong thunderstorms. Large hail, storng winds and tornadoes are all possible through the night. Expect the thunderstorms and cold front to exit the eastern part of the state during Wednesday morning. Gusty south winds will be ahead of the front and will turn to the northwest behind the front and remain gusty. Will issue a Lake Wind Advisory due to the strong winds. All rain should be out of eastern Arkansas by noon Wednesday. Expect winds to diminish through the afternoon as the gradient relaxes. High temperatures Wednesday will be in the mid 50s to mid 70s...and upper 50s to mid 60s for Thursday. && .LONG TERM...Thursday Night Through Tuesday The period will begin with dry weather, and close to seasonal temperatures. It may be cool enough for a freeze in parts of northern Arkansas Friday morning. After that, a warming trend is expected. This will happen as a large area of high pressure exits toward the southeast United States, and winds around the high become more southerly. As temperatures go up, a storm system will approach from the Plains late in the weekend and early next week. That will result in isolated to scattered showers and thunderstorms Sunday and Monday. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 58 62 34 61 / 70 60 0 0 Camden AR 62 70 37 64 / 60 40 0 0 Harrison AR 48 57 32 59 / 60 30 0 0 Hot Springs AR 58 66 35 63 / 60 30 0 0 Little Rock AR 61 67 36 63 / 60 50 0 0 Monticello AR 65 74 38 64 / 70 60 0 0 Mount Ida AR 56 63 33 63 / 60 30 0 0 Mountain Home AR 52 59 32 60 / 70 40 0 0 Newport AR 59 64 35 61 / 80 60 0 0 Pine Bluff AR 63 70 37 63 / 70 50 0 0 Russellville AR 56 62 33 62 / 60 30 0 0 Searcy AR 60 66 35 62 / 70 50 0 0 Stuttgart AR 62 68 37 62 / 70 50 0 0 && .LZK Watches/Warnings/Advisories... Lake Wind Advisory from 6 PM this evening to noon CST Wednesday FOR Arkansas-Baxter-Boone-Bradley-Calhoun-Clark-Cleburne- Cleveland-Conway-Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant- Hot Spring-Independence-Izard-Jackson-Jefferson-Johnson-Lincoln- Logan-Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike- Polk-Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell. && Short Term...51 / Long Term...46
Hazardous weather outlook, Feb 28, 4:50 PM CST, 2 hours 24 minutes before
Hazardous Weather Outlook...Update National Weather Service Little Rock AR 450 PM CST Tue Feb 28 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011115- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 450 PM CST Tue Feb 28 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Evening and Tonight Isolated to scattered thunderstorms will develop this evening and become more numerous tonight. Isolated to scattered strong to severe storms will be seen, with large hail, damaging winds and a few isolated tornadoes possible. Isolated storms this evening will transition to a line of storms later tonight as a cold front moves into the state from the northwest. Damaging winds will be possible along this line of storms, with hail and tornadoes a lesser threat at that time. Isolated areas of heavy rain will also be possible with localized flooding. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday The storm system and cold front will be pushing east of Arkansas on Wednesday, and push the storms east of Arkansas. An isolated strong to severe storm will be possible until the cold front pushes east of Arkansas. Then high pressure will build into the area and bring cooler and dry weather into the weekend. .Spotter Information Statement... Spotter Activation will be needed this evening and tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 59
In the hours before
Local storm report, Feb 28, 5:41 PM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
541 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL WILLIAMS JUNCTION 34.88N 92.77W
02/28/2017 E1.00 INCH PERRY AR AMATEUR RADIO
&&
EVENT NUMBER LZK1700054
JBHLocal storm report, Feb 28, 5:48 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
548 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL LITTLE ITALY 34.94N 92.59W
02/28/2017 E1.00 INCH PERRY AR AMATEUR RADIO
&&
EVENT NUMBER LZK1700055
JBHLocal storm report, Feb 28, 5:49 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
549 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL MONNIE SPRINGS 34.92N 92.49W
02/28/2017 E1.50 INCH PULASKI AR AMATEUR RADIO
&&
EVENT NUMBER LZK1700056
JBHLocal storm report, Feb 28, 5:59 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL MONNIE SPRINGS 34.92N 92.49W
02/28/2017 E4.50 INCH PULASKI AR AMATEUR RADIO
&&
EVENT NUMBER LZK1700057
JBHLocal storm report, Feb 28, 6:23 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
623 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL VILONIA 35.08N 92.21W
02/28/2017 E1.00 INCH FAULKNER AR PUBLIC
&&
EVENT NUMBER LZK1700058
JBHLocal storm report, Feb 28, 7:07 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
707 PM CST TUE FEB 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 SW HIGGINSON 35.18N 91.73W
02/28/2017 WHITE AR TRAINED SPOTTER
SEVERAL TREES AND POWERLINES DOWN NEAR HIGHWAY 367.
&&
EVENT NUMBER LZK1700059
JBHThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 6:05 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 40 min |
| Feb 28, 6:25 PM CST | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, White | 50 min |
| Feb 28, 6:33 PM CST | Tornado Warning | LZK | White | 42 min |
| Feb 28, 7:09 PM CST | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 51 min |
| Feb 28, 7:35 PM CST | Special Weather Statement | LZK | Baxter | 40 min |
| Feb 28, 7:52 PM CST | Severe Thunderstorm Warning | LZK | Jackson, Woodruff | 23 min |
| Feb 28, 8:40 PM CST | Special Weather Statement | LZK | Izard, Stone | 35 min |
| Feb 28, 9:40 PM CST | Special Weather Statement | LZK | Sharp | 20 min |
| Mar 1, 1:07 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Newton, Pope, Searcy, Yell | 38 min |
| Mar 1, 1:39 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Conway, Johnson, Logan, Marion, Newton and 4 more | 51 min |
| Mar 1, 1:47 AM CST | Special Weather Statement | LZK | Logan, Scott, Yell | 43 min |
| Mar 1, 2:27 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Independence, Izard and 6 more | 48 min |
| Mar 1, 2:35 AM CST | Special Weather Statement | LZK | Conway, Perry, Yell | 40 min |
| Mar 1, 2:36 AM CST | Special Weather Statement | LZK | Montgomery, Polk | 39 min |
| Mar 1, 2:43 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Sharp | 47 min |
| Mar 1, 3:05 AM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp, White, Woodruff | 40 min |
| Mar 1, 3:16 AM CST | Special Weather Statement | LZK | Prairie, White, Woodruff | 44 min |
| Mar 1, 4:35 AM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski, Saline, White | 40 min |
| Mar 1, 5:12 AM CST | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 48 min |
| Mar 1, 5:43 AM CST | Special Weather Statement | LZK | Pulaski, Saline | 32 min |
| Mar 1, 6:42 AM CST | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski, Saline | 48 min |
Nearby
Tornado Warnings in Arkansas, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.